# SDR CHQA200500185

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N834RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- Aircraft time: 7,809 hours, 7,012 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT ON FAIRING INOPERATIVE.  FOUND BROKEN WIRE. REPLACED WIRE IAW WM STANDARD PRACTICES. OPS CHECK GOOD.
